# SDR DALA2018012900554

- Difficulty date: January 28, 2018
- Submitted: January 31, 2018
- Operation: Air carrier
- Aircraft: N387DA
- Make and model: Boeing 737832
- Aircraft serial: 30374
- Aircraft time: 58,480 hours, 22,995 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTED FRAME BS 500, BETWEEN STRINGERS 24 - 25L IN THE FWD CARGO BAY.  THE FRAME WAS REPAIRED IAW ETI-37-18-311, REV 3, AND ER/A 565385-14, REV ORG.
